# SDR SWIA202266089

- Difficulty date: January 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74226-670-52-11-287 N607SK MXCODEID59539-PR - PAX DOOR AFT DRAG ANGLE HAS A 3/4 INCH CRACK.PERMANENT REPAIR - CRACK IN PAX DOOR AFT DRAG ANGLE WITH IN ALLOWABLE LIMITS IAW REO 670-52-11-287 REV D DATED 1/4/17. MARK ENDS OF CRACK WITH INDELIBLE INK. PERMANENT REPAIR DUE NO LATER THAN 1500 FLIGHT HOURS (TAT 37920.5)., PART NUMBER:   - , SERIAL NUMBER: 10251, POSITION:      (C-CHECK RO 7/8/2022)    REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, AND DRAWING 601R31707 REV E
